# SDR ASAA2015070312329

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 34,131 hours, 10,363 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 060218070372
- Condition: Failed
- Location: Apu
- Part time: 8,752 hours, 10,723 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON START.  LOW OIL PRESSURE.  ACFT GROUNDED.  APU BITE WAS PERFORMED REF FIM 49-60, TASK 801, 2 FAULT CODES FOUND 49-31175 & 49-41011, R & R IGNITER LEAD & IGNITER IAW MM 49-41-52-000-801/400-801 AND MM 49-41-57-000-801.  R & R IGNITION UNIT IAW AMM 49-41-31.  R & R APU FUEL CONTROL IAW AMM 49-31-11.  APU STARTS NORMAL.  APU BITE SHOWS NO FAULTS. ACFT OK FOR SERVICE.  LEAK CHECK GOOD ON FUEL CONTROL.
